Notes on interpolation in the generalized schur class. II. Nudel'man's problem

D. Alpay, T. Constantinescu, A. Dijksma, J. Rovnyak

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


An indefinite generalization of Nudel'man's problem is used in a systematic approach to interpolation theorems for generalized Schur and Nevanlinna functions with interior and boundary data. Besides known results on existence criteria for Pick-Nevanlinna and Carathéodory-Fejér interpolation, the method yields new results on generalized interpolation in the sense of Sarason and boundary interpolation, including properties of the finite Hubert transform relative to weights. The main theorem appeals to the Ball and Helton almost-commutant lifting theorem to provide criteria for the existence of a solution to Nudel'man's problem.

Original languageEnglish
Pages (from-to)813-836
Number of pages24
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - 1 Jan 2003

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Notes on interpolation in the generalized schur class. II. Nudel'man's problem'. Together they form a unique fingerprint.

Cite this